# SDR CALA2022123003519

- Difficulty date: December 30, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 75,241 hours, 27,222 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Container
- Condition: Odor
- Location: Trash Can
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

VERY STRONG ODOR COMING FROM TRASH BIN AT LOCATION 410. SMELLED LIKE BURNT RUBBER.   PERFORMED ODOR / SMOKE AMM 05-51-26-800-801-C1 SENT QUESTIONNAIRE TO TOMC NO ODOR OR SMOKE AT THIS TIME
